# SDR UPS00831419

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37794982
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 857 LONG 19R INTERCOSTAL TO FRAME ATTACH FITTING CRACKED.  REMOVED, FABBED, AND REPLACED FITTING IAW DWG 3779498, SRM 51-1-20D.
